MathSciNet Relay Station
MathSciNet bibliographic data
MR279090 (43 #4816) 13.93
Gilmer, Robert; Mott, Joe L. An algebraic proof of a theorem of A. Robinson. Proc. Amer. Math. Soc. 29 1971 461–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement